MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported, that the procedure was cancelled/rescheduled.The target lesion was located in the coronary arterio-pulmonary artery fistula.A 6mm x 20cm pe f-idc coil was selected for use.During the procedure, it was noted, that the coil could not be released when advanced out of the microcatheter.The physician made multiple attempts.However, the device still could not be released.And had to be withdrawn from the patient.The procedure was rescheduled three days later.And was completed successfully with device released.There were no patient complications reported.And the patient was stable.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter address (b)(6).Device evaluated by mfr: the device was returned for analysis.Only the main coil was retuned for the analysis.It is possible observed the main coil kinked in the middle section.The pouch was returned, and it was observed that the pouch information matches with the complaint information.No more damages were observed.The functional inspection could not be performed, because only the main coil was returned.
 
Event or Problem Description
It was reported that the procedure was cancelled/rescheduled.The target lesion was located in the coronary arterio-pulmonary artery fistula.A 6mm x 20cm pe f-idc coil was selected for use.During the procedure, it was noted that the coil could not be released when advanced out of the microcatheter.The physician made multiple attempts however, the device still could not be released and had to be withdrawn from the patient.The procedure was rescheduled three days later and was completed successfully with device released.There were no patient complications reported and the patient was stable.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17100392
Report Number2124215-2023-27284
Device Sequence Number11258482
Product Code KRD
UDI-Device Identifier08714729765004
UDI-Public08714729765004
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2025
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0030701912
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/01/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight60 KG